Sur la répartition du noyau d'un entier

Abstract : We investigate the asymptotic behaviour of the number $N(x,y)$ of those integers $n\leqslant x$ with squarefree kernel $k(n)\leqslant y$.
Document type :
Journal articles
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01281342
Contributor : Gérald Tenenbaum <>
Submitted on : Thursday, March 3, 2016 - 10:57:36 AM
Last modification on : Friday, October 26, 2018 - 10:35:19 AM
Long-term archiving on : Saturday, June 4, 2016 - 10:11:48 AM

File

Nxy.pdf
Files produced by the author(s)

Identifiers

Citation

Olivier Robert, Gérald Tenenbaum. Sur la répartition du noyau d'un entier. Indagationes Mathematicae (New series), 2013, 24 (4), pp.802-914. ⟨10.1016/j.indag.2013.07.007⟩. ⟨hal-01281342⟩

Share

Metrics

Record views

215

Files downloads

319